# SDR CALA2019120302137

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 15,758 hours, 5,616 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80130700
- Condition: Low
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN DROPPED BELOW MINIMUM LEVEL DURING CRUISE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CHECK CREW O2 BOTTLE FOR LEAKS AND CONTACT MX CONTROL. MAC RELATED WORK ORDER 000000002253581 AND PRTR MAC METER INITIATED FOR     WITH VENDOR ID V925415 PER GMM 11-35-30 AND AMM 35-12-00.  LEAK CHECK GOOD. BORROWED BOTTLE FROM DELTA.  REMOVED AND REPLACED CREW O2 BOTTLE BORROWED BOTTLE FROM DELTA.  REMOVED AND REPLACED CREW O2 BOTTLE PER GMM 11-35-30 AND AMM 35-12-00.  LEAK CHECK GOOD. P/N 801307- 00, S/C ST277628. CARRIED DIRECTLY BY TOMC UPDATED PART INFO ADD EMP:V925415 BOTTLE, OXY, AI  OFF 29-3511-9-9001 0889 ON 29-3511-9-9001 7628 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1361502  SN OFF 0889 BORROWED OXYGEN BOTTLE REMOVED SERVICABLE. TO BE RETURNED TO DEL TA. OFF P/N 801307-00, S/N ST277628. SEE PREVIOUS ENTRY. M&E 29-3511-9-9001 REMOVED SERVICABLE ADD EMP:U231460 ROTABLE PARTS CHANGE WAS INDICATED - 29-3511-9-9001 BOTTLE, OXY, AI  OFF 29-3511-9-9001 7628 ON                0000 BOTTLE, OXY, AI  OFF                0000 ON 29-3511-9-9001 1919 CREW O2 BOTTLE INSTALLED PER GMM 11-35-30 AND AMM 35-12-00 LEAK CHECK GOOD. WORK COMPLETED BY U231460. ADDED PARTS ON INFO. ADD EMP:U231460 ROTABLE PARTS CHANGE WAS INDICATED - 1060990
